Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Two remarks about hereditary orders


Author: H. Jacobinski
Journal: Proc. Amer. Math. Soc. 28 (1971), 1-8
MSC: Primary 16.20
MathSciNet review: 0272807
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the first remark it is shown that, over a Dedekind ring, hereditary orders in a separable algebra are precisely the ``maximal'' orders under a relation stronger than inclusion (Theorem 1). At the same time simple proofs for known structure theorems of hereditary orders are obtained. In the second remark a complete classification is given of lattices over a hereditary order, provided the underlying Dedekind ring is contained in an algebraic number field and the lattices satisfy the Eichler condition (Theorem 2).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.20

Retrieve articles in all journals with MSC: 16.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0272807-7
PII: S 0002-9939(1971)0272807-7
Keywords: Maximal orders, hereditary orders, lattices over hereditary orders, intersection of maximal orders, endomorphism ring of the radical, genera of lattices, restricted genera
Article copyright: © Copyright 1971 American Mathematical Society